THE QUANTUM-THEORY OF LOCAL MODES IN A COUPLED SYSTEM OF NONLINEAR OSCILLATORS

L. Bernstein, Chris Eilbeck, Alwyn C. Scott

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)293-323
Number of pages31
JournalNonlinearity
Volume3
Issue number2
Publication statusPublished - May 1990

Cite this

Bernstein, L. ; Eilbeck, Chris ; Scott, Alwyn C. / THE QUANTUM-THEORY OF LOCAL MODES IN A COUPLED SYSTEM OF NONLINEAR OSCILLATORS. In: Nonlinearity. 1990 ; Vol. 3, No. 2. pp. 293-323.
@article{6b591b083b964ebcbbad0728bf50080c,
title = "THE QUANTUM-THEORY OF LOCAL MODES IN A COUPLED SYSTEM OF NONLINEAR OSCILLATORS",
author = "L. Bernstein and Chris Eilbeck and Scott, {Alwyn C.}",
year = "1990",
month = "5",
language = "English",
volume = "3",
pages = "293--323",
journal = "Nonlinearity",
issn = "0951-7715",
publisher = "Institute of Physics",
number = "2",

}

THE QUANTUM-THEORY OF LOCAL MODES IN A COUPLED SYSTEM OF NONLINEAR OSCILLATORS. / Bernstein, L.; Eilbeck, Chris; Scott, Alwyn C.

In: Nonlinearity, Vol. 3, No. 2, 05.1990, p. 293-323.

Research output: Contribution to journalArticle

TY - JOUR

T1 - THE QUANTUM-THEORY OF LOCAL MODES IN A COUPLED SYSTEM OF NONLINEAR OSCILLATORS

AU - Bernstein, L.

AU - Eilbeck, Chris

AU - Scott, Alwyn C.

PY - 1990/5

Y1 - 1990/5

M3 - Article

VL - 3

SP - 293

EP - 323

JO - Nonlinearity

JF - Nonlinearity

SN - 0951-7715

IS - 2

ER -